# SDR DALA2023082406904

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 WEAR ON LOWER SKIN ON MFSTA 257.00 APPROX MAIN FLAP-INBD AT LH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00214: WEAR ON LOWER SKIN ON MFSTA 257.00 APPROX MAIN FLAP-INBD AT LH WING WAS ATTENDED PER ER/A 611424-14. (2930930)
